How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Chip Your Own Question
Dr. Chip
Dr. Chip, Board Certified Physician
Category: Medical
Satisfied Customers: 33783
Experience:  20 yrs. in practice, includinge surgery, general medicine, addiction medicine and pain.
18722459
Type Your Medical Question Here...
Dr. Chip is online now

I think a question is lost in the system as can't see it here

Resolved Question:

I think a question is lost in the system as can't see it here but need to know the name and dose of the antibiotics asap as this is now so bad, considering going to a & e. Thanks for your help.
Submitted: 3 years ago.
Category: Medical
Expert:  Dr. Chip replied 3 years ago.
Levaquin 500 mg once a day for seven days
Proventil inhaler 2 puffs four times a day for a week
I can't put all your symptoms together into just one diagnosis but for now it sounds like a combination of sinusitis and asthmatic bronchitis
Read more: http://www.justanswer.com/health/8sl1e-just-starting-new-question-thanks-much.html#ixzz3L7JCgX4V
Dr. Chip and other Medical Specialists are ready to help you
Customer: replied 3 years ago.

Hi again Dr Chip. I wanted to just check that Levaquin is safe with CRPS as I read that any conditions that affect nerves, neuropathic pain and the muscles etc. are not ideal with that drug. Is this correct or would it be safe to take it without causing problems with the pain and CRPS? Thanks ever so much.

Expert:  Dr. Chip replied 3 years ago.
Good question Joa. It should be safe for you but the alternative would be Biaxin 500 mg twice a day for ten days